# SDR KNNA20090001

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 57,604 hours, 60,270 cycles
- Engine: Pwa JT8D9A
- Engine time: 57,813 hours, 62,262 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, O

## Discrepancy

NR 1 ENGINE OIL QUANTITY DROPPED TO ZERO DURING FLIGHT FOLLOWED BY DROP IN OIL PRESSURE LEADING TO ENGINE SHUT DOWN AND DECLARATION OF AN EMERGENCY.   IT WAS DISCOVERED DURING TROUBLE SHOOTING THAT BOTH THE STARTER SEAL AND THE FUEL PUMP SEALS WERE LEAKING.  BOTH SEALS WERE REPLACED FOLLOWED BY AN OPERATION CHECK WHERE NO LEAKS WERE NOTED.
